Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking neuroaid for cortical blindness. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
MY wife has had three strokes in 2004 resulting in blindness in her cortal area I have been subsribing to take Neuroaid from sinapore for a month and before I get more I need to know if this will help her or if there is something else I can use.
Posted Fri, 22 Feb 2013 in Brain and Spine
Answered by Dr. Ganesh Sanap 3 hours later
Hi , welcome and thanks for writing in.
Prognosis of a patient with acquired cortical blindness depends largely on the original cause of the blindness. For instance, patients with bilateral occipital lesions have a much lower chance of recovering vision than patients who suffered a transient ischemic attack or women who experienced complications associated with eclampsia. In patients with acquired cortical blindness, a permanent complete loss of vision is rare. The development of cortical blindness into the milder cortical visual impairment is a more likely outcome.
It will be helpful to take neuroaid definitely. However outcome will be depend on original loss of neurons.

Hope I have answered your query. If you have further concern please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor